# SDR UPS08M53241

- Difficulty date: August 29, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ENG FLAME OUT - WHILE OPERATING FSC IN MANUAL WHILE IN CRUISE, NR 2 ENGINE FLAMED OUT.  NR 2 FUEL BOOST PUMP SHUT OFF UNCOMMANDED.  RESTARTED ENGINE AND CONTINUED TO DESTINATION.  REMOVED AND REPLACED FSC AFSC & ESCP IAW 28-08-01-2, 28-08-03-4 AND 28-08-02-2, RTS TEST C/O & ALL PASSED.  ENG RUN IDLE POWER ACCOMPLISHED IAW AMM 71-00-00-5-1.  FOUND ALL PARAMETERS & BOOST PUMPS NORMAL.
